MathSciNet Relay Station
MathSciNet bibliographic data
MR1610940 32H40 (32T25 32V25)
Coupet, Bernard; Gaussier, Hervé; Sukhov, Alexandre Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3191–3200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement